Re: [MOL] Question [02192] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Question




Hi Debbie!  I'm a licensed social worker (not that that means anything real
great or gospel) LOL but I think that depression certainly is a side effect
of the chemo but more likely a side effect from what your spirit and body
are going through.  The best thing to do is to go easy on yourself and how
you're feeling and just to be ok with however you are feeling because you
have to go through it to heal.  If you feel your depression is hindering
your routine daily activities, talk to someone... a friend, clergy,
therapist, doc.  If talking doesn't help after a few weeks, you may
consider medication for depression but if you do that rememeber it's just
one more med to be broken down and pass through your system.  Hope some of
this helps.  I will keep you in my thoughts and prayers.  Take care, Joy


At 08:48 PM 4/27/00 -0400, you wrote:
>I was wondering if one of the lesser known side of effect of Tamoxifen
>is depression? Seem to be in slump that I can't shake. It is being to
>really concern me and I can't put my finger on what is bothering me.
>Well, besides that we had to put our loving dog, Fred, down two weeks
>ago, and the usual stress of life. Feel like I am under water at times
>and would love to spend as much time as possible in my bed. To be honest
>I only signed on tonight to see if Kathy was in need of any assistance.
>If not for worrying about her I would have gone straight to bed at 8:00
>when I got home. Some of the things that I used to enjoy no longer do it
>for me. Sorry to ramble. I guess the question is: is depression a side
>effect, and if it is what should I do about it? 
>Thank you
>Debby
>------------------------------------------------------------------------
>This is an automatically-generated notice.  If you'd like to be removed
>from the mailing list, please visit the Medicine-On-Line Discussion Forum
>at <http://www.meds.com/con_faq.html>, or send an email message to:
>majordomo@lists.meds.com
>with the subject line blank and the body of the message containing the line:
>unsubscribe mol-cancer your-email-address
>where the phrase your-email-address is replaced with your actual email
>address.
>------------------------------------------------------------------------
>
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------